# SDR UPS05245831

- Difficulty date: October 14, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 852-1011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LAP JOINT BETWEEN S-4L AND 5L AT LOCATIONS BETWEEN BS 852 AND 1011.  CORROSION REMOVED IAW SRM 51-10-2 (.002") AND FOUND WITHIN LIMITS IAW SRM 51-20-4.
